# SDR DALA2015011900497

- Difficulty date: January 14, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 579-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WINDOW RING PAN FWD UPPER CORNER STA Y=579-598, Y= 712-731, Y=807-826 AT PAX CABIN STRUCTURE.  RING PAN WERE REPAIRED IAW SRM 53-05, FIG 122 AND ERA 487747-14MA, REV ORIG AND 493648-14, MA REV ORIG.
